# SDR 2007FA0000213

- Difficulty date: June 27, 2006
- Submitted: March 2, 2007
- Operation: General aviation
- Aircraft: N8391Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288116235
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW18372
- Condition: Cracked
- Location: Engine
- Part time: 4,648 hours
- Component: Engine, Lyc, O320D3G
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION A CRACK WAS DISCOVERED ON RT CRANKCASE HALF.  THE CRACK (APPROXIMATELY 1 INCH) ORIGINATED FROM A LOWER PARTING FACE BOLT HOLE AND SHOWED EVIDENCE OF OIL LEAKAGE ONTO MUFFLER SHROUD (BURNED OIL).  SPECIFIC CAUSE OF CRACK UNKNOWN.
